# SDR ABXA2020062620094

- Difficulty date: March 10, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 114T1683Y27
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BOTTOM SURFACE PANEL SUPPORT BRACKET LOCATED APPROX WS 941 AT OUTBD AILERON INBD.  SIDE HAS SURFACE CORROSION AROUND FASTENER HOLE.  THE AIRPLANE WAS GROUNDED.
